# SDR IPXA2020111062235

- Difficulty date: November 10, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 22,170 hours, 13,625 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Link
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 LT MID FLAP OUTBOARD LINK CUTOUT HAS A DEEP GOUGE.  REPAIRED AREA IAW EA 300-5753-27-A2514/UPS EO A300-5750-78403.
